| Catalog Number |
08056757190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The alarm trace did not contain a conspicuous event.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable alp2 alkaline phosphatase acc.To ifcc gen.2 results for 1 patient sample on a cobas pro c 503 analytical unit.The initial result was 258 u/l.The repeat result was 148 u/l.No questionable results were reported outside of the laboratory.The repeat result was deemed correct.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.